MAUDE Adverse Event Report: BIOSENSE WEBSTER INC WEBSTER; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE

BIOSENSE WEBSTER INC WEBSTER; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Catalog Number BD710FJ282CT
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 01/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During a persistent atrial fibrillation (paf) ablation while using a webster cs (coronary sinus) catheter, the patient experienced pericardial effusion treated confirmed with ice (intracardiac echocardiography) catheter and treated with pericardiocentesis and removal of 19ml of fluid.Prior to gaining transseptal access, the patient's blood pressure began to decrease.The patient required extended hospitalization because the patient was kept for a couple of days for monitoring the effusion, and a tee (transesophageal echocardiogram) being performed.The outcome of the adverse event fully recovered (no residual effects).The webster cs catheter is not available for return.Farapulse system was planned for use, but no pfa (pulse field ablation) ablation was performed.The following bwi devices were also in use soundstar catheter (not available for return), carto 3 system.The webster cs catheter and the soundstar catheter were both brand new.The information received indicated that this adverse event was discovered after the webster was used on the patient.The physician was unsure of what caused the event.No transseptal puncture was performed, but versacross connect laac access solution was in the patient's body.The patient did not require cardiac surgery.
 
Additional Manufacturer Narrative
An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device number lot 31788226m and no internal actions related to the complaint were found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).

Brand Name
WEBSTER
Common Device Name
ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24191085
Report Number2029046-2026-00318
Device Sequence Number9513912
Product Code DRF
UDI-Device Identifier10846835002423
UDI-Public(01)10846835002423(17)281021(10)31788226M
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090898
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberBD710FJ282CT
Device Lot Number31788226M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2026
Initial Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTO 3 SYSTEM; SOUNDSTAR ECO GE 10F CATHETER; UNK_NGEN RF GENERATOR
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight82 KG